# SDR USAA030155

- Difficulty date: August 19, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: BACB30Y10K4X
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CRACKED 2 INCHES, WEB OF NLG ACTUATOR ATTACH BEAM, STATION 235 NLG WHEEL WELL.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 53-10-14 AND BOEING DWG J65-45819.  (M)
